# SDR RRXA991637

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 920 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, WEB, BETWEEN STA 920 AND STA 940, AT LONGERON 22 RIGHT AND RIGHT BL 60.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR WEB IAW FAA SKETCH NR SK0870089, APPROVED 8110-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
